# SDR IPXA2021032167070

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 51,027 hours, 16,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFOUND EMERGENCY LIGHT AFT U/S.REPLACEMENT OF LAMP PERFORMED IAW AMM 33-51-03 PB201 REV 132.05.
